##plugins.themes.academic_pro.article.main##

Abstract

The article considers the normalization problem for singular integral operators with Carleman shift in the case when the symbol of the operator vanishes at the end points of the contour

Keywords

singular shift operator Noetherian factorization

##plugins.themes.academic_pro.article.details##

How to Cite
Abdurazakov Abdujabbor, Shaev Akhmadzhon Kodirshaevich, & Mirzamahmudova Nilufar. (2022). On Normalization of Singular Integral Operators with Linear Fractional Carlemann Shift. Texas Journal of Multidisciplinary Studies, 13, 81–87. Retrieved from https://zienjournals.com/index.php/tjm/article/view/2478

References

Read More

Most read articles by the same author(s)